# SDR AWXA200700657

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 32,371 hours, 13,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOORBOARD 261FF, FR 66 - FR 68, +Y1292 TO +Y1732.  REPLACED CABIN FLOORBOARD 261FF, FR 66 - FR 68, +Y1292  TO +Y1732 IAW AWA TASK CARD C1D25318.
